Volume 11, Issue 2 (2-2011)                   2011, 11(2): 183-194 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

hajabotalebi N. On Quasi-cofaithful Ideals. Journal title 2011; 11 (2) :183-194
URL: http://jsci.khu.ac.ir/article-1-1441-en.html
Abstract:   (5018 Views)
We introduce quasi-cofaithful ideals which is a generalization of cofaithful ideals, and investigate their
properties. We say a faithful ideal $I$ is textit{quasi-cofaithful} if $I$ contains a finitely generated
faithful ideal $I_1$. We show that every faithful ideal of $R$ is quasi-cofaithful if and only if every faithful ideal of $M_n(R)$ is quasi-cofaithful. We show that if $R$ has the descending chain condition on right annihilators of right ideals, then each faithful ideal of $R$ is quasi-cofaithful. For a u.p.-monoid $M$, it is shown that if $R$ is a quasi-Baer ring, then each faithful ideal of $R$ is quasi-cofaithful if and only if each faithful ideal of monoid ring $R[M]$ is quasi-cofaithful.
Full-Text [PDF 122 kb]   (1199 Downloads)    
Type of Study: S | Subject: Mathematic
Published: 2011/02/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb